# SDR AALA20070180

- Difficulty date: January 24, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 26 TO 36 INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHTS AT SEAT ROWS 26 TO 36.  SYSTEM GROUND CHECKED NORMAL OPERATION.
